# SDR SWAA097322

- Difficulty date: November 14, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 68,755 hours, 57,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND FWD ENTRY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
